# SDR IPXA201404182711

- Difficulty date: March 22, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 11,380 hours, 7,105 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 10 YEAR INSPECTION, LT WING CENTER FLAP UPPER SURFACE REPAIR DOUBLER IS GOUGED BETWEEN RIB 15 AND 16.  ACCOMPLISHED REPAIR ON LT WING CENTER FLAP UPPER SKIN BETWEEN RIB 15 AND 16 IAW SRM 57-50-00, FIG 205, REV 25.
